# SDR VNAA0207031

- Difficulty date: July 22, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 17,163 hours, 21,364 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 11265
- Condition: Discharged
- Location: Cabin
- Part time: 15,141 hours, 13,251 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FIRST ROW OF EMERGENCY FLOOR LIGHTING WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 4LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
